Affordable Access

Publisher Website

Regular Cyclic Coverings of the Platonic Maps

Authors
Journal
European Journal of Combinatorics
0195-6698
Publisher
Elsevier
Publication Date
Volume
21
Issue
3
Identifiers
DOI: 10.1006/eujc.1999.0332

Abstract

Abstract We use homological methods to describe the regular maps and hypermaps which are cyclic coverings of the Platonic maps, branched over the face centers, vertices or midpoints of edges.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Branched cyclic regular coverings over platonic ma...

on European Journal of Combinator...

Cohomological Constructions of Regular Cyclic Cove...

on European Journal of Combinator... Jan 01, 2000

Regular cyclic coverings of regular affine maps

on European Journal of Combinator... Jan 01, 2003
More articles like this..